# SDR DALA2022032101834

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 70,941 hours, 29,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 SEAT 45D EMERG PATHWAY LIGHT HOUSING HANGING DOWN AND BROKEN. CORRECTIVE ACTION: R&R PLASTIC EMERG LIGHT HOUSING AT SEAT 45D AISLE PER B757 AMM 33-51-00. OPS CHECK GOOD. (7881837)
